Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (11): 110207    DOI: 10.1088/1674-1056/23/11/110207
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A meshless scheme for partial differential equations based on multiquadric trigonometric B-spline quasi-interpolation
Gao Wen-Wua b, Wang Zhi-Gangc
a School of Economics, Anhui University, Hefei 230411, China;
b Shanghai Key Laboratory for Contemporary Applied Mathematics, School of Mathematical Sciences, Fudan University, Shanghai 200433, China;
c School of Mathematics and Finance, Fuyang Teachers College, Fuyang 236037, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn